# SDR AALA981476

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8085561
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - FLT 682 - AFTER TAKEOFF SFO, EN ROUTE TO ORD SMOKE AND FUMES NOTED IN THE CABIN.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED 8TH STAGE CHECK VALVE AND DUCTING TO PRE-COOLER DUE TO LINE BEING PLUGGED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
